# SDR RAIA00603056

- Difficulty date: March 27, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 18,167 hours, 16,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5523 - STL - ROW 12 EMERGENCY LIGHT EXIT LOCATING SIGN OUT.  MAINTENANCE REPAIRED CONNECTION TO ROW 12 EMERGENCY EXIT SIGN.
